# SDR 200712121

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 6,158 hours, 3,883 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Element
- Part number: 17073205903
- Condition: Dirty
- Location: Nlg Feedback
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7665 ATL TO ORD.  ON FINAL APPROACH WHEN THE GEAR WAS LOWERED THE CREW RECEIVED AN EICAS CAUTION MESSAGE STEER FAIL.  CREW EXECUTED A GO-AROUND, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND INSPECTED THE FEEDBACK SENSOR.
